There is no cogenerator of totally convex spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 4, pp. 335-338.
@article{CTGDC_1994__35_4_335_0,
     author = {B\"orger, Reinhard and Kemper, Ralf},
     title = {There is no cogenerator of totally convex spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {335--338},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {4},
     year = {1994},
     zbl = {0826.52001},
     mrnumber = {1307266},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_4_335_0/}
}
TY  - JOUR
AU  - Börger, Reinhard
AU  - Kemper, Ralf
TI  - There is no cogenerator of totally convex spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 335
EP  - 338
VL  - 35
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_4_335_0/
UR  - https://zbmath.org/?q=an%3A0826.52001
UR  - https://www.ams.org/mathscinet-getitem?mr=1307266
LA  - en
ID  - CTGDC_1994__35_4_335_0
ER  - 
Börger, Reinhard; Kemper, Ralf. There is no cogenerator of totally convex spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 4, pp. 335-338. http://www.numdam.org/item/CTGDC_1994__35_4_335_0/

[1] R. Börger and R. Kemper: Normed totally convex spaces; Comm. Algebra 21 (1993) 3243-3258. | Zbl 0802.46023

[2] R. Börger and R. Kemper: Cogenerators for Convex Spaces; Applied Categorical Structures (to appear). | Zbl 0812.46068

[3] D. Pumplün: Regulary ordered Banach spaces and positively convex spaces; Results in Mathematics, Vol. 7 (1984) 85-112. | Zbl 0587.46059

[4] D. Pumplün: Banach spaces and superconvex modules (in preparation).

[5] D. Pumplün and H. Röhrl: Banach spaces and totally convex spaces I; Comm. Algebra, 12 (1984) 953-1019. | Zbl 0552.46042

[6] D. Pumplün and H. Röhrl: Banach spaces and totally convex spaces II; Comm. Algebra, 13 (1985) 1047-1113. | Zbl 0574.46054